Mathematics – Research

Mathematics – Research 2019-07-08T10:30:42+05:30

Minor Projects 

Title of Project : A comparative study of lattice Theory and Topology
Status : Completed
Sanctioning Agency : UGC
Period : 2014 – 2016 (18 Months)

Title of Project : A comparative study of Geodesic and Detour Distances in Graphs
Status : Ongoing
Sanctioning Agency : Management
Period : 2019-2021

Title of Project : A comparative study of Geodesic and Detour Distances in Graphs
Status : Ongoing
Sanctioning Agency : Management
Period : 2019-2021

Title of Project : A comparative study of Geodesic and Detour Distances in Graphs
Status : Ongoing
Sanctioning Agency : Management
Period : 2019-2021

Title of Project : A comparative study of Geodesic and Detour Distances in Graphs
Status : Ongoing
Sanctioning Agency : Management
Period : 2019-2021

Faculty Publications 

Pursuing doctoral research

List of Publications                        

  • Vedan M.J.,Rajeshwari Devi M.B., Susan M.P., Maxwell Stress Tensor In Hydro-dynamics, IOSR Journal of Mathematics, 2015 , Volume 11, Issue 1 Ver. V, 58-60 .
  • Vedan, M. J., and Susan Mathew Panakkal. “Vorticity and Stress Tensor.” Journal of Informatics and Mathematical Sciences,1-2 (2018): 351-357.
  • Susan Mathew Panakkal, M.J.Vedan , “Invariants in Fluid Dynamics”, Bulletin of Kerala Mathematics Association, Vol.15, No.1 (2018, June): 85 -90.

 Paper Presentations

  • Presented a paper:Vorticity and Stress Tensor, NationalConference on Fluid Mechanics at SSN College of Engineering, Chennai, 27-28 October, 2017.
  • Presented a poster: Integral invariants of flows in a Four Dimensional Manifold at the Indian Women and Mathematics: Regional Workshop held at Cochin University of Science and Technology, Cochin, 2-3 January, 2018.
  • Presented a paper: Local invariants of flows in a four dimensional manifold, at the International Conference in Science, Technology, Engineering and Social Sciences at Kuriakose Elias College, Mannanam, Kottayam, January 18 – 19, 2018.

Papers Communicated

  • Integral and Local Invariants of Flows in a Four Dimensional Manifold, submitted to Indian Journal of Pure and Applied Mathematics, Nov, 2017 (under review).
  • Integral invariants for non-bar tropic flows in a four dimensional space time manifold, submitted to Physics Letters A, Oct, 2018 (under review).

Pursuing doctoral research

Publications

  • Journal title:  International Journal of Research and Analytical Reviews
    Paper title:  On some characterizations of nets in frames
    Volume, page, year: issue 2 , volume 6 April – june 2019
  •  Journal title:  Advances in Inequalities and Applications
    Paper title:  On a Characterization of compact frames by nets
    Volume, page, year: Vol 2019 (2019) Article ID 3
  •  Journal title:  Bulletin of the Allahabad Mathematical Society
    Paper title:  A note on properties inherited by singly generated extension of frames
    Volume, page, year: Vol.33, Part 2, 2018, Pg: 237 -250
  •  Journal title:  Journal of Statistics and Mathematical Engineering
    Paper title:  Generation of Topologies from Lattices
    Volume, page, year: Volume 4 Issue 1, Page 1-9
  •  Journal title:  Proceedings of 25th Swadeshi Science Congress
    Paper title:  A study of Separation Axioms in Point Set Topology and point-Free topology
    Volume, page, year:  Pgs 421-425

Papers Presented 

Title  of the Paper Details
A study on deduced Cech Closure operators 3rd International conference on Science, Engineering Technology and social sciences 2019 held at K.E. College, Mannanam from 11th to 12th March, 2019.
On  Singly generated extension of connected frames International Workshop and conference on Topology and its applications held at Rajagiri School of Engineering and Technology from 5th to 11th December, 2018.
Universal  Nets in Frames National seminar on Topology and its applications sponsored by NBHM and KSCSTE held at S.B.College, Changannassery from 7th to 9th February 2018.
Balanced Nets in Frames 2nd International conference on Science, Engineering Technology and social sciences 2018 held at K.E. College, Mannanam from 18th to 19th January, 2018.

Awarded PhD on the topic ”Application of Fuzzy sets and Rough sets in Algebra” on March 18th 2019 by Mahatma Gandhi University, Kottayam under the guidance of Dr. Paul Isaac, Associate Professor, Department of Mathematics, Bharata Mata College, Thrikkakara.

Research Publications

  • Rough G-modules and their properties, Advances in Fuzzy Mathematics, 2017, 12(1), 93-100.
  • Roughness in G-modules, Global Journal of Pure and Applied Mathematics, 2017,13(9), 5469-5478.
  • Rough fuzzy -modules and their properties, Bulletin of Kerala Mathematics Association, 2017, 14(1), 13-23.
  • Fuzzy rough G-modules, Convergence- International Journal of ICT Academy Kerala, 2017, 3(1), 17-19.
  • An Introduction to Lattice Ordered -modules, Journal of Global Research in Mathematical Archives, 2017,4(11), 76-82.
  • Fuzzy lattice ordered G-modules, International Journal of Fuzzy System Applications, Accepted.
  • An Introduction to Roughness in G-modules, Bulletin of Kerala Mathematics Association, 2018, 15 (1), 29-36

Paper Presentations

  • Fuzzy rough G-modules, ICSET 2017, ICT Academy of Kerala, Thiruvananthapuram,22-23 June 2017.
  • An Introduction to Roughness in G-modules, National Seminar on Mathematics for Computer Science, Amal Jyothi College of Engineering, Kanjirapilly, 9-11 November 2017.

MATHEMATICS

DEPARTMENTS